# SDR SA05120

- Difficulty date: November 26, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulty
- Location: Passenger Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT FORWARD EMERGENCY LIGHT FAILED TEST.  MAINTENANCE REPLACED THE FORWARD LEFT EMERGENCY LIGHT BATTERY PACK.  OPERATIONALLY CHECKS OK.
